# SDR FDEA202107021658

- Difficulty date: July 2, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N313FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48311
- Aircraft time: 68,325 hours, 24,241 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 60001771CIA
- Part serial: FEB7150
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING GOT ANTI SKID FAIL. AFTER LANDING NOTICED #8 BRAKE TEMP HAS AMBER X.   REMOVED AND REPLACED #2 ANTI-SKID-RETURN-SHUTOFF (PARKING BRAKE) VALVE PER MD10-30 M.M. 32-45-05-2     STEP 3, PART B, (1) THRU AND INCLUDING (9).
